# SDR ASAA2025112063262

- Difficulty date: November 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A55959
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 520 RBL-24 PIVOT LINK FWD FLOORBEAM SUPPORT BRACKET CORRODED. GROUNDED - YES. REMOVED, FABRICATED AND REPLACED FWD SUPPOR BRACKET, REPLACED PIVOT LINK ON BS 520 RBL-24 IAW SRM 51-40-05-0G-0, 51-40-02-0G-0W: 1 O: .125 R: 0 L: .500 D: .125.
